# SDR EPUA2017013017001

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N734OU
- Make and model: Cessna 207A
- Aircraft serial: 20700407
- Aircraft time: 26,055 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 12212041
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, EDDY CURRENT REVEALED A CRACK WAS PRESENT IN THE STRUT UPPER ATTACH FITTING.  THE STRUT FITTING WILL NEED TO BE REPLACED.
